# SDR AALA20121105009

- Difficulty date: November 4, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 44,924 hours, 5,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR EXTERIOR LIGHT INOPERATIVE.  SECURED EXTERIOR LIGHT FOR LEFT NUMBER 3 DOOR.  OPS CHECK NORMAL.
